# SDR AWXA200201108

- Difficulty date: November 12, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 62,063 hours, 49,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT EXIT ROW WALL MOUNTED EMERGENCY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LT EXIT ROW WALL MOUNTED EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK GOOD.
